# SDR C1HA200196006

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE LANDING GEAR LEFT RED DISAGREEMENT LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  EXTINGUISHED WHEN PLACED IN OFF POSITION.  INSTALLED GEAR PINS, OPS CHECKED.  LT MLG, ALL CHECKS GOOD.  COULD NOT DUPLICATE, OK FOR SERVICE.
